# SDR 07FDEA00366

- Difficulty date: February 7, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 54,439 hours, 11,040 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75122
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 12R (XORS 642), APPROX 13 INCHES LENGTH ON RIGHT HAND WING TANK DURING HFEC INSPECTION.  CRACK ON RIGHT HAND WING (XORS 642) AT STRINGER END 12R REPAIRED AS PER SRM 57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
